# SDR A6WA20134M1032

- Difficulty date: June 14, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 26,193 hours, 24,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AND OTBD ANGLES AT RBL 9 AND LBL 9 ARE CRACKED AT FS 280.  ALL ANGLES INBD AND OTBD AT RBL 9 AND LBL 9 AT FS 280.  R & R IAW SRM 51-42-21.
